Log In or Register to Join The Conversation!
Hello everyone. Hope you are doing well.
I have been struggling with dizziness, and or lightheadedness for the last couple of weeks. It actually cost me a fall.
My blood pressure is perfect, take my meds to the T. Does anyone have a suggestion for me ? I was reading about it but nothing really helpful. I wish you all a great day .
Hello everyone, I had a fall last Friday and kind o wobbly when I walk. This is something new to me. I called my Neurologyst and he thinks is my blood pressure. I never had any problems with my blood pressure. Any input will be really appreciated . Thank you
Hi, my name is Ephren,vand I completely understand what your mom is going through. In my case this same scenario happens after my 6:00 p.m dose, and what makes it worse the distonya on my neck.
My Dr increased the dosage going this will help.
Best wishes to you and especially your mom,!
Has anyone had the DBS surgery. I ve heard side effects such , depression, personality changes, stroke, . I’m having second thoughts.
Any advice would be much appreciated. Thank you.
Copyright © 2017-2020 All rights reserved.
©2020 KLEO Template a premium and multipurpose theme from Seventh Queen